# SDR CALA9701507

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO DROP TAIL CONE USING THE INTERIOR RELEASE HANDLE EXCEEDED 40 POUNDS.  THE TAIL CONE FAILED TO DISENGAGE USING THE PASSENGER AFT ENTRANCE DOOR RELEASE MECHANISM.  INSPECTION FOUND LT UPPER SECTION OF TAIL CONE RELEASE CABLE WORN AND FRAYED.  THE CABLE WAS REPLACED, TAILCONE CABLES WERE ADJUSTED IAW MM 53-53-00 AND OPERATIONAL CHECK WAS GOOD.
